MathSciNet Relay Station
MathSciNet bibliographic data
MR776200 34B15
Mawhin, J.; Ward, J. R.; Willem, M. Necessary and sufficient conditions for the solvability of a nonlinear two-point boundary value problem. Proc. Amer. Math. Soc. 93 (1985), no. 4, 667–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement